Arkiv för Matematik

  • Ark. Mat.
  • Volume 23, Number 1-2 (1985), 327-338.

Interpolation by Lipschitz holomorphic functions

Boguslaw Tomaszewski

Full-text: Open access

Note

This research was partially supported by National Science Foundation Grant MCS 8100782.

Article information

Source
Ark. Mat., Volume 23, Number 1-2 (1985), 327-338.

Dates
Received: 1 January 1984
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897460

Digital Object Identifier
doi:10.1007/BF02384432

Mathematical Reviews number (MathSciNet)
MR827349

Zentralblatt MATH identifier
0587.32009

Rights
1985 © Institut Mittag-Leffler

Citation

Tomaszewski, Boguslaw. Interpolation by Lipschitz holomorphic functions. Ark. Mat. 23 (1985), no. 1-2, 327--338. doi:10.1007/BF02384432. https://projecteuclid.org/euclid.afm/1485897460


Export citation

References

  • Aleksandrov, A. B., The existence of inner functions in the ball, Mat. Sb. 118 (1982), 147–163. (In Russian: Mathematics of the USSR Sbornik, Vol.)46.2 (1983), 143–161.)
  • Aleksandrov, A. B., preprint.
  • Rudin, W., Function theory in the unit ball ofCn, Springer-Verlag, New York, 1980.
  • Sibony, N., Valeurs au bord de fonctions holomorphes et ensembles polynomialement convexes, Lecture Notes in Mathematics, No. 578, 300–313, Springer-Verlag, Heidelberg, 1977.